# SDR GTIA030001

- Difficulty date: January 8, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 1001191
- Part serial: 1975
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FOUND HAND HELD EMERGENCY LIGHT BY L1 DOOR IS INOPERATIVE.  REMOVED AND REPLACED L1 DOOR HAND HELD EMERGENCY LIGHT PER MM 33-50-00, OPS CHECK GOOD.  (M)
